# SDR CKSA97174

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: CW0725400
- Condition: Loose
- Location: Cabin Air Duct
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, CABIN SUDDENLY STARTED CLIMBING AND AN AIR LEAK COULD BE HEARD UNDER FLT DECK ON RT SIDE.  ISOLATED RT PNEUMATIC MANIFOLD AND AIR LEAK NOISE WENT AWAY.  DESCENDED TO LOWER ALT, WHERE CABIN ALT COULD BE MAINTAINED.  FOUND THAT RT CABIN AIR DUCT AEROQUIP FLANGE AND V-BAND COUPLING HAD SEPARATED FROM PRESS BULKHEAD DUCTING.  RE-ALIGNED AND RECONNECTED RT CABIN AIR DUCT.  TORQUED V-BAND COUPLING TO 50 INCH POUNDS IAW NATIONAL A/C SERV DC-8 FLOW CONTROL SYS MM 21-10-0 PAGE 1.  TESTED SYS USING PNEUMATIC PRESSURE.  NO LEAKAGE NOTED.
